Alert archive / Montana / Wind Chill Advisories in 2018

Wind Chill Advisory 13, NWS Great Falls, MT

December 30, 2018

NWS Great Falls, MT issued this wind chill advisory at Dec 30, 2018, 7:52 PM MST. It took effect at Dec 31, 2018, 12:00 AM MST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Dec 30, 2018, 7:52 PM MST (02:52 UTC)
In effect from
Dec 31, 2018, 12:00 AM MST
Expired
Dec 31, 2018, 7:25 AM MST
In force
7 hr
Issued by
NWS Great Falls, MT

The text

As transmitted.

888 
WWUS45 KTFX 310252
WSWTFX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Great Falls MT
752 PM MST Sun Dec 30 2018

MTZ009-048-310400-
/O.CAN.KTFX.WS.W.0017.000000T0000Z-181231T0900Z/
Northern Rocky Mountain Front-Southern Rocky Mountain Front-
752 PM MST Sun Dec 30 2018

...WINTER STORM WARNING IS CANCELLED...

Snow is coming to an end. Thus the winter storm warning has been
cancelled.

$$

MTZ012-310600-
/O.CAN.KTFX.WW.Y.0126.000000T0000Z-181231T1600Z/
/O.CON.KTFX.WS.W.0017.000000T0000Z-181231T1600Z/
Cascade-
Including Belt and Kings Hill Pass
752 PM MST Sun Dec 30 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM MST MONDAY
FOR AREAS SOUTH AND EAST OF GREAT FALLS...

* WHAT...Periods of snow occurring. Additional snow accumulations
  of 1 to 3 inches.

* WHERE...For locations south and east of Great Falls in Cascade 
  County.

* WHEN...Until 9 AM MST Monday.

* ADDITIONAL DETAILS...Plan on icy road conditions. The hazardous
  conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Listen to NOAA Weather Radio or your local media for the latest
updates on this situation.

For specific road and travel conditions in Montana, dial 5 1 1.

&&

$$

MTZ010-044-045-310600-
/O.CAN.KTFX.WW.Y.0126.000000T0000Z-181231T0600Z/
/O.NEW.KTFX.WC.Y.0013.181231T0700Z-181231T1600Z/
Eastern Glacier-Toole-Liberty-
Including Cut Bank, Shelby, Sunburst, Chester, and Whitlash
752 PM MST Sun Dec 30 2018

...WIND CHILL ADVISORY IN EFFECT
FROM MIDNIGHT TONIGHT TO 9 AM MST MONDAY...
...WINTER WEATHER ADVISORY IS CANCELLED...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  20 below zero expected.

* WHERE...Eastern Glacier, Toole and Liberty.

* WHEN...From Midnight tonight to 9 AM MST Monday.

* ADDITIONAL DETAILS...The cold wind chills could cause 
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves. 

&&

$$

MTZ008-013-015-046-049-051-310400-
/O.CAN.KTFX.WW.Y.0126.000000T0000Z-181231T0600Z/
Beaverhead-Chouteau-Madison-Eastern Pondera-Eastern Teton-Fergus-
752 PM MST Sun Dec 30 2018

...WINTER WEATHER ADVISORY IS CANCELLED...

Light snow is coming to an end. Thus the winter weather advisory
has been cancelled.

$$

MTZ011-047-310600-
/O.NEW.KTFX.WC.Y.0013.181231T0700Z-181231T1600Z/
Hill-Blaine-
Including Havre, Rocky Boy, Rudyard, Chinook, Harlem, and Hays
752 PM MST Sun Dec 30 2018

...WIND CHILL ADVISORY IN EFFECT
FROM MIDNIGHT TONIGHT TO 9 AM MST MONDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  20 below zero expected.

* WHERE...Hill and Blaine.

* WHEN...From Midnight tonight to 9 AM MST Monday.

* ADDITIONAL DETAILS...The cold wind chills could cause 
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves. 

&&

$$

MTZ014-052-053-055-310600-
/O.EXT.KTFX.WW.Y.0126.000000T0000Z-181231T1200Z/
Central and Southern Lewis and Clark-Jefferson-Broadwater-
Gallatin-
Including Helena, Lincoln, MacDonald Pass, Rogers Pass, 
Montana City, Boulder, Boulder Hill, Elk Park Pass, 
Homestake Pass, Whitehall, Toston, Townsend, Winston, Bozeman, 
West Yellowstone, Battle Ridge Pass, Bozeman Pass, 
and Targhee Pass
752 PM MST Sun Dec 30 2018

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 5 AM MST MONDAY...

* WHAT...Snow occurring. Additional snow accumulations of 1 to 2
  inches. Winds gusting as high as 35 mph.

* WHERE...Jefferson, Gallatin, Broadwater and Central and 
  Southern Lewis and Clark.

* WHEN...Until 5 AM MST Monday.

* ADDITIONAL DETAILS...Plan on icy road conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Listen to NOAA Weather Radio or your local media for the latest
updates on this situation.

For specific road and travel conditions in Montana, dial 5 1 1.

&&

$$

MTZ050-054-310600-
/O.CON.KTFX.WW.Y.0126.000000T0000Z-181231T1600Z/
Judith Basin-Meagher-
Including Raynesford, Stanford, Hobson, Martinsdale, 
and White Sulphur Springs
752 PM MST Sun Dec 30 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT
UNTIL 9 AM MST MONDAY...

* WHAT...Snow occurring. Additional snow accumulations of 1 to 2 
  inches.

* WHERE...Meagher and Judith Basin.

* WHEN...Until 9 AM MST Monday.

* ADDITIONAL DETAILS...Plan on icy road conditions. Wind gusts
  near 30 mph will create areas of blowing snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Listen to NOAA Weather Radio or your local media for the latest
updates on this situation.

For specific road and travel conditions in Montana, dial 5 1 1.

&&

$$

http://www.weather.gov/greatfalls
3 follow-up statements
806 
WWUS45 KTFX 310322
WSWTFX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Great Falls MT
822 PM MST Sun Dec 30 2018

MTZ012-311200-
/O.CON.KTFX.WS.W.0017.000000T0000Z-181231T1600Z/
Cascade-
Including Belt and Kings Hill Pass
822 PM MST Sun Dec 30 2018

...WINTER STORM WARNING REMAINS IN EFFECT
UNTIL 9 AM MST MONDAY FOR AREAS SOUTH AND EAST OF GREAT FALLS...

* WHAT...Periods of snow occurring. Additional snow 
  accumulations of 1 to 3 inches.

* WHERE...For locations south and east of Great Falls in Cascade 
  County.

* WHEN...Until 9 AM MST Monday.

* ADDITIONAL DETAILS...Plan on icy road conditions. The 
  hazardous conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Listen to NOAA Weather Radio or your local media for the latest
updates on this situation.

For specific road and travel conditions in Montana, dial 5 1 1.

&&

$$

MTZ050-054-311200-
/O.CON.KTFX.WW.Y.0126.000000T0000Z-181231T1600Z/
Judith Basin-Meagher-
Including Raynesford, Stanford, Hobson, Martinsdale, 
and White Sulphur Springs
822 PM MST Sun Dec 30 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT
UNTIL 9 AM MST MONDAY...

* WHAT...Snow occurring. Additional snow accumulations of 1 to 2 
  inches.

* WHERE...Meagher and Judith Basin.

* WHEN...Until 9 AM MST Monday.

* ADDITIONAL DETAILS...Plan on icy road conditions. Wind gusts 
  near 30 mph will create areas of blowing snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Listen to NOAA Weather Radio or your local media for the latest
updates on this situation.

For specific road and travel conditions in Montana, dial 5 1 1.

&&

$$

MTZ014-052-053-055-311200-
/O.CON.KTFX.WW.Y.0126.000000T0000Z-181231T1200Z/
Central and Southern Lewis and Clark-Jefferson-Broadwater-
Gallatin-
Including Helena, Lincoln, MacDonald Pass, Rogers Pass, 
Montana City, Boulder, Boulder Hill, Elk Park Pass, 
Homestake Pass, Whitehall, Toston, Townsend, Winston, Bozeman, 
West Yellowstone, Battle Ridge Pass, Bozeman Pass, 
and Targhee Pass
822 PM MST Sun Dec 30 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT
UNTIL 5 AM MST MONDAY...

* WHAT...Snow occurring. Additional snow accumulations of 1 to 2 
  inches. Winds gusting as high as 35 mph.

* WHERE...Jefferson, Gallatin, Broadwater and Central and 
  Southern Lewis and Clark.

* WHEN...Until 5 AM MST Monday.

* ADDITIONAL DETAILS...Plan on icy road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Listen to NOAA Weather Radio or your local media for the latest
updates on this situation.

For specific road and travel conditions in Montana, dial 5 1 1.

&&

$$

MTZ010-011-044-045-047-311200-
/O.CON.KTFX.WC.Y.0013.181231T0700Z-181231T1600Z/
Eastern Glacier-Hill-Toole-Liberty-Blaine-
Including Cut Bank, Havre, Rocky Boy, Rudyard, Shelby, Sunburst, 
Chester, Whitlash, Chinook, Harlem, and Hays
822 PM MST Sun Dec 30 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT
FROM MIDNIGHT TONIGHT TO 9 AM MST MONDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  20 below zero expected.

* WHERE...Eastern Glacier, Hill, Toole, Liberty and Blaine
  counties.

* WHEN...From Midnight tonight to 9 AM MST Monday.

* ADDITIONAL DETAILS...The cold wind chills could cause 
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

&&

$$

http://www.weather.gov/greatfalls
127 
WWUS45 KTFX 311015
WSWTFX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Great Falls MT
315 AM MST Mon Dec 31 2018

MTZ012-311115-
/O.CAN.KTFX.WS.W.0017.000000T0000Z-181231T1600Z/
Cascade-
315 AM MST Mon Dec 31 2018

...WINTER STORM WARNING IS CANCELLED...

Areas of light snow and flurries will continue through Monday 
morning, but accumulations are expected to be generally light. As
a result, the Winter Storm Warning has been cancelled.

$$

MTZ050-054-311115-
/O.CAN.KTFX.WW.Y.0126.000000T0000Z-181231T1600Z/
Judith Basin-Meagher-
315 AM MST Mon Dec 31 2018

...WINTER WEATHER ADVISORY IS CANCELLED...

Areas of light snow and flurries will continue through Monday 
morning, but accumulations are expected to be generally light. As
a result, the Winter Weather Advisory has been cancelled.

$$

MTZ052-053-055-311115-
/O.CAN.KTFX.WW.Y.0126.000000T0000Z-181231T1200Z/
Jefferson-Broadwater-Gallatin-
315 AM MST Mon Dec 31 2018

...WINTER WEATHER ADVISORY IS CANCELLED...

Areas of light snow and flurries will continue through Monday 
morning, but accumulations are expected to be generally light. As
a result, the Winter Weather Advisory has been cancelled.

$$

MTZ014-311600-
/O.EXT.KTFX.WW.Y.0126.000000T0000Z-181231T1600Z/
Central and Southern Lewis and Clark-
Including Helena, Lincoln, MacDonald Pass, and Rogers Pass
315 AM MST Mon Dec 31 2018

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 9 AM MST THIS
MORNING...

* WHAT...Snow occurring. Additional snow accumulations of up to 
  one inch.

* WHERE...Central and Southern Lewis and Clark.

* WHEN...Until 9 AM MST this morning.

* ADDITIONAL DETAILS...Plan on slippery road conditions. The
  hazardous conditions could impact the morning commute in Helena.
  The cold wind chills as low as 25 below zero could cause  
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. 

&&

$$

MTZ010-011-044-045-047-311600-
/O.CON.KTFX.WC.Y.0013.000000T0000Z-181231T1600Z/
Eastern Glacier-Hill-Toole-Liberty-Blaine-
Including Cut Bank, Havre, Rocky Boy, Rudyard, Shelby, Sunburst, 
Chester, Whitlash, Chinook, Harlem, and Hays
315 AM MST Mon Dec 31 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST THIS
MORNING...

* WHAT...Very cold wind chills occurring. Wind chills as low as 
  25 below zero occurring.

* WHERE...Blaine, Liberty, Toole, Eastern Glacier and Hill.

* WHEN...Until 9 AM MST this morning.

* ADDITIONAL DETAILS...The cold wind chills could cause 
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves. 

&&

$$

http://www.weather.gov/greatfalls
379 
WWUS45 KTFX 311425
WSWTFX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Great Falls MT
725 AM MST Mon Dec 31 2018

MTZ014-311530-
/O.CAN.KTFX.WW.Y.0126.000000T0000Z-181231T1600Z/
Central and Southern Lewis and Clark-
725 AM MST Mon Dec 31 2018

...WINTER WEATHER ADVISORY IS CANCELLED...

Snow fall has ended. Roads remain snow covered. Travel with
caution.

$$

MTZ010-011-044-045-047-311530-
/O.CAN.KTFX.WC.Y.0013.000000T0000Z-181231T1600Z/
Eastern Glacier-Hill-Toole-Liberty-Blaine-
725 AM MST Mon Dec 31 2018

...WIND CHILL ADVISORY IS CANCELLED...

Winds are light with wind chill values remain above the wind chill
advisory criteria of -20 degrees.

$$

http://www.weather.gov/greatfalls

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this wind chill advisory went out at Dec 30, 5:18 PM MST, 2 hours 34 minutes earlier.

Area forecast discussion, Dec 30, 5:18 PM MST, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
518 PM MST Sun Dec 30 2018

.UPDATE...
Updated forecast to change the advisory to a warning for the
southern and eastern portions of Cascade County. A few reports of
7 to 8 inches south of Belt and around Monarch. Another 2 to 4
inches possible overnight in this area. Light snow is back
building towards Great Falls, could get another 1/2 to 1 inch in
the city, so kept the advisory going there. Elsewhere, the
forecast is on track. The cold front is not well south of Bozeman.
Poor visibility and gusty north winds continue for a few hours
behind the front. Temperatures falling into the teens is freezing
roadways, creating icy road conditions. Brusda

&&

.SYNOPSIS...

Snow gradually ends overnight as colder air flows into the
region. Temperatures will drop to near zero for most areas by
early Monday. Very cold temperatures persist on Monday into Monday
night. Warmer and windy conditions return by the middle of the
week.

&&

.AVIATION...
Updated 0015Z.
Cold front is now south of Bozeman. Gusty north winds and poor
visibility continue for a few hours behind the front. Periods of
snow will continue over Central MT overnight. Low clouds with IFR
conditions likely to continue over central/southwest MT overnight.
Expect improving conditions on Monday afternoon across the region.
Brusda

&&

.PREV DISCUSSION...
/ISSUED 302 PM MST Sun Dec 30 2018/

Strong surface pressure rises indicate the continuing progression
of a much colder airmass into the region. Gusty north winds
accompany the pressure rises, and may cause localized areas of
drifting or blowing snow. Light snow is gradually tapering across
North-central Montana. Periods of snow will continue to advance
through central and southwest Montana this evening. Winter weather
advisories remain in place over most of our counties, with a
Winter storm warning continuing over the Rocky Mountain Front.
Some adjustments may be needed to these headlines later in the
evening. Roads will remain icy and snow covered as temperatures
continue to fall. Low temperatures early Monday morning will drop
to near zero, with wind chill values well into the teens to near
20 below zero.

Skies begin to clear on Monday as the upper level trough moves
away to the east. Temperatures on Monday remain well below
average, with highs only reaching the lower teens. The clear skies
and light winds could enable even colder temperatures Tuesday
night in the elevated southwest valleys, where lows could reach
near 20 below zero. Temperatures begin to moderate on Tuesday, but
breezy west winds over western portions of North-central Montana
will continue to maintain uncomfortably cold conditions for those
outside. PN

Wednesday through Sunday...Wednesday, a short wave ridge builds
into the area. Chilly morning temperatures start the day as the
leading edge of the ridge moves cold air from Canada into Montana.
As the day progresses, the ridge flattens and a strong westerly
cross barrier flow sets up, causing gusty winds to begin to
develop, again. The strongest winds occur along the northern Rocky
Mountain Front. Expect dry conditions on Wednesday, with high
temperatures rebounding to more seasonal values for this time of
year. Thursday, expect windy weather, with strong gusts along the
Rocky Mountain Front and gusty winds progressing into north and
central Montana. Moisture spilling into the ridge, ahead of a
major short wave trough approaching from the west, will provide a
chance for some precipitation to fall along the northern Rocky
Mountain front through Saturday afternoon. For the weekend,
ridging holds out against the approaching trough, and subsidence
and drying prevail. The surface pressure gradient loosens, and
winds decrease, becoming more breezy than strong, providing the
Treasure State with pleasant weather for the first weekend of the
New Year.
- Fogleman

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF   1  13   2  26 /  80  20   0   0
CTB   0  16   6  29 /  60  10   0   0
HLN   6  15  -3  24 /  70  20   0   0
BZN   2  12  -9  20 /  70  20   0   0
WEY -12   9 -25  11 /  70  10   0   0
DLN  -2  11  -8  19 /  70  10   0   0
HVR   1  12  -1  28 /  50  20   0  10
LWT  -2   7  -8  26 /  70  30   0   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until 2 AM MST Monday Broadwater...
Central and Southern Lewis and Clark...Jefferson.

Winter Weather Advisory until 11 PM MST this evening Chouteau...
Eastern Glacier...Eastern Pondera...Eastern Teton...Fergus...
Liberty...Toole.

Winter Weather Advisory until 11 PM MST this evening
Beaverhead...Gallatin...Madison.

Winter Weather Advisory until 9 AM MST Monday Judith Basin...
Meagher.

Winter Storm Warning until 9 AM MST Monday Cascade.

Winter Storm Warning until 2 AM MST Monday Northern Rocky
Mountain Front...Southern Rocky Mountain Front.

Winter Weather Advisory until 9 AM MST Monday Cascade.

&&

http://www.weather.gov/greatfalls

In the hours before

Local storm report, Dec 30, 2:52 PM MST, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
252 PM MST SUN DEC 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     SNOW             CHOTEAU                 47.81N 112.19W
12/30/2018  E4.0 INCH        TETON              MT   TRAINED SPOTTER

            4 INCHES OF DRIFTING SNOW IN THE PAST 6
            HOURS.

&&

BRUSDA
Special weather statement, Dec 30, 3:39 PM MST, 4 hours 13 minutes before
Special Weather Statement
National Weather Service Great Falls MT
339 PM MST Sun Dec 30 2018

MTZ012-014-050>055-310030-
Cascade-Central and Southern Lewis and Clark-Judith Basin-Fergus-
Jefferson-Broadwater-Meagher-Gallatin-
Including the cities of Great Falls, Cascade, Belt,
Kings Hill Pass, Helena, Flesher Pass, Lincoln, MacDonald Pass,
Rogers Pass, Raynesford, Stanford, Hobson, Lewistown, Winifred,
Lewistown Divide, Grass Range, Montana City, Boulder,
Boulder Hill, Elk Park Pass, Homestake Pass, Whitehall, Toston,
Townsend, Winston, Martinsdale, White Sulphur Springs, Bozeman,
West Yellowstone, Battle Ridge Pass, Bozeman Pass,
and Targhee Pass
339 PM MST Sun Dec 30 2018

...Areas of moderate snowfall will continue into the early evening
hours...

Areas of moderate snowfall and poor visibility will continue into
the evening hours over portions of Central and Southwest MT. As of
330 PM, the heaviest snowfall was occurring over the eastern
portions of Cascade County, eastward to Lewistown, then southward
through the Helena Valley and into the Bozeman area.

Visibility is reduced to less than a half mile at times in areas
of falling and blowing snow. Wind gusts of 30 to 40 mph will
continue in this region into the early evening hours. New snow
accumulations of 1 to 2 inches are possible by 7 PM, but with the
blowing snow, some drifting of the snow will occur.

With colder air moving into the region, wet roadways will freeze
over, especially after sunset. Expect slowly improving conditions
after 6 PM this evening.
Local storm report, Dec 30, 4:34 PM MST, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
434 PM MST SUN DEC 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HEAVY SNOW       4 N MONARCH             47.15N 110.84W
12/30/2018  E7.0 INCH        CASCADE            MT   TRAINED SPOTTER

            ESTIMATED 7 INCHES OF NEW SNOW TODAY.

&&

BRUSDA
Local storm report, Dec 30, 5:21 PM MST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
521 PM MST SUN DEC 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HEAVY SNOW       CHOTEAU                 47.81N 112.18W
12/30/2018  M8.0 INCH        TETON              MT   PUBLIC

            STORM TOTAL SNOW OF 8 INCHES REPORTED IN
            CHOTEAU.

&&

ERG
Local storm report, Dec 30, 5:24 PM MST, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
524 PM MST SUN DEC 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     HEAVY SNOW       5 NW RAYNESFORD         47.32N 110.82W
12/30/2018  E7.0 INCH        CASCADE            MT   PUBLIC

            SNOWFALL OF 7 INCHES AS OF 5PM.

&&

ERG
Local storm report, Dec 30, 5:28 PM MST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
528 PM MST SUN DEC 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     SNOW             11 SSE ULM              47.28N 111.43W
12/30/2018  E5.0 INCH        CASCADE            MT   TRAINED SPOTTER

            ESTIMATED 5 INCHES OF NEW SNOW TODAY. LOTS
            OF BLOWING AND DRIFTING THIS AFTERNOON.

&&

BRUSDA

Nearby

Wind Chill Advisories in Montana, 2018Every wind chill advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.